Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

18 year old. Will human growth hormone helps to increase height?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My son is 18 and 5'5, i want to help him increase his height. We live in california, here they are promoti g the human growth harmone!
Posted Sun, 7 Oct 2012 in Weight & Lifestyle
Answered by Dr. Pragnesh Vachharajani 7 hours later

Thanks for query.

Please note that unless there is clear cut evidence of puberty, that is around 13-15 years in boys, when the hair on face, axillary and inguinal region starts appearing, his voice changes etc.the bones stops growing in height.

After this age normally there can not be much increase in height. At this age under the influence of male hormone the ends of long bones fuses, so they can not grow in height, there after the bones only grows in strength.

Please discuss with your physician, if he thinks he seems to be deficient in growth hormone, and then only after taking opinion from endocrinologist, this therapy can be advised.

I hope this and clarify your concern.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor